# SDR KCSA2024091600227

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 11,540 hours, 19,091 cycles
- System (JASC): 5200 · Doors
- Part: Lock
- Condition: Not Reported
- Location: Upper Deck
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER LOG PAGE 100190755, DOOR UPPER DECK FLIGHT LOCK.   MEL 52-23-3-2, CATEGORY 3,   PLACARDS PLACED.
